MathSciNet Relay Station
MathSciNet bibliographic data
MR1443740 60G18 (60F05 60J55)
Shieh, Narn-Rueih Limit theorems for local times of fractional Brownian motions and some other self-similar processes. J. Math. Kyoto Univ. 36 (1996), no. 4, 641–652.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement